Show simple item record

dc.contributor.authorAit Dads, El Hadi ( )
dc.contributor.authorEzzinbi, Khalil ( )
dc.date.accessioned2020-08-17T16:18:03Z
dc.date.available2020-08-17T16:18:03Z
dc.date.issued2002-07-15
dc.identifier.citationAit Dads, E. H., & Ezzinbi, K. (2002). Boundedness and almost periodicity for some state-dependent delay differential equations. Electronic Journal of Differential Equations, 2002(67), pp. 1-13.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12400
dc.description.abstractThis work is devoted to the study the existence and uniqueness of bounded solutions for state-dependent delay differential equations. We also study the existence of periodic and almost periodic solutions.en_US
dc.formatText
dc.format.extent13 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2002, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectState-dependent delayen_US
dc.subjectBounded solutionsen_US
dc.subjectAlmost periodic solutionsen_US
dc.titleBoundedness and Almost Periodicity for Some State-dependent Delay Differential Equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record